Alert archive / Tennessee / Flash Flood Warnings in 2013

Flash Flood Warning 27, NWS Nashville, TN

August 8, 2013Davidson County, Sumner County, Wilson County, Tennessee

NWS Nashville, TN issued this flash flood warning at Aug 8, 2013, 5:05 AM CDT for Davidson County, Sumner County, Wilson County, Tennessee. It was in force for 7 hr. 25 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2013, 5:05 AM CDT (10:05 UTC)
Expired
Aug 8, 2013, 12:00 PM CDT
In force
7 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Davidson County, TN, Sumner County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 19 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 5:10 AM CDTFLASH FLOODBordeaux, TNREPORTS OF WATER RESCUES HAPPENING AROUND 520 AM IN THE BORDEAUX AREA AT FAIRVIEW DRIVE AND CREEKWAY COURT.
Aug 8, 6:09 AM CDTFLASH FLOOD1 S Madison, TNRIGHT LANES OF BRILEY PARKWAY UNDER WATER NEAR GALLATIN ROAD EXIT.
Aug 8, 6:37 AM CDTFLASH FLOODLakewood, TNOLD HICKORY BLVD CLOSED IN LAKEWOOD DUE TO FLOODING. VEHICLES STRANDED.
Aug 8, 6:37 AM CDTFLASH FLOODMadison, TNWATER COVERING THE ROAD AT NEELYS BEND IN MADISON. ONE CAR STRANDED.
Aug 8, 6:41 AM CDTFLASH FLOOD1 N Madison, TNDRY CREEK RISING AND APPROACHING HOUSES ALONG JANETTE COURT IN MADISON
Aug 8, 6:49 AM CDTFLASH FLOOD2 E Bordeaux, TNMULTIPLE WATER RESCUES ONGOING IN BORDEAUX AND MADISON
Aug 8, 6:54 AM CDTHEAVY RAIN 5.194 Nw Nashville, TN
Aug 8, 7:00 AM CDTFLASH FLOOD1 E Madison, TNCONTINUED STREET FLOODING AND HOME FLOODING REPORTED IN NEELYS BEND
Aug 8, 7:00 AM CDTHEAVY RAIN 5.153 Wsw Mount Juliet, TN
Aug 8, 7:02 AM CDTFLASH FLOODMount Juliet, TNROADS CLOSED AROUND MOUNT JULIET HIGHSCHOOL
Aug 8, 7:16 AM CDTFLASH FLOODMadison, TN6.5 INCHES OF RAIN IN MADISON. CEDARVILLE APARTMENTS BEING EVACUATED.
Aug 8, 7:18 AM CDTFLASH FLOOD1 E Madison, TNSEVERAL STREET CLOSURES EAST OF NASHVILLE... OLD HICKORY AND 22ND STREET... BRILEY AND BRICK CHURCH PIKE... TUCKER RD AND BUENA VISTA PIKE
Aug 8, 7:30 AM CDTFLASH FLOODOld Hickory, TNNEEDMORE ROAD FLOODED IN SEVERAL PLACES... IMPASSABLE.
Aug 8, 7:40 AM CDTFLASH FLOODMount Juliet, TNHIGH WATER WAS COVERING SEVERAL ROADS INCLUDING EAST AND WEST DIVISION STREET... WOODRIDGE PLACE... CURD ROAD... OLD LEBANON DIRT ROAD... AND PARTS OF SR171. NEEDMORE ROAD WAS IMPASSABLE WITH DEEP FLOWING WATER ACROSS THE ROAD.
Aug 8, 7:50 AM CDTFLASH FLOODHermitage, TNLEBANON ROAD FLOODED BETWEEN TULIP GROVE ROAD AND MATTERHORN DRIVE. ONE VEHICLE STALLED.
Aug 8, 8:00 AM CDTFLASH FLOODMadison, TNHOME SWEPT AWAY BY FLOOD WATERS ON MADISON BLVD
Aug 8, 8:20 AM CDTFLASH FLOOD3 Ssw Madison, TNGALLATIN PIKE FLOODED AND CLOSED IN SEVERAL LOCATIONS ACROSS EAST NASHVILLE.
Aug 8, 8:30 AM CDTFLASH FLOOD3 Se Whites Creek, TNEXTENSIVE FLOODING AROUND THE INTERSTATE 24 AND BRILEY PARKWAY INTERSECTION. BRILEY PARKWAY UNDERWATER WITH NUMEROUS CARS SUBMERGED. EWING LANE AND EWINGWOOD DRIVE FLOODED WITH SOME RESIDENTS ON ROOFTOPS.
Aug 8, 8:30 AM CDTFLASH FLOOD3 Sse Madison, TNBRILEY PARKWAY CLOSED NEAR OPRYLAND DUE TO FLOODING.
Aug 8, 8:30 AM CDTFLASH FLOODMount Juliet, TNWATER RESCUE AT 3000 BLOCK OF WEST DIVISION STREET.
Aug 8, 9:33 AM CDTFLASH FLOOD1 N Mount Juliet, TNYORK ROAD IMPASSABLE DUE TO HIGH WATER
Aug 8, 9:35 AM CDTFLASH FLOOD1 Ene Old Hickory, TNSIX HOMES WERE FLOODED IN THE WALTON TRACE AREA OF HENDERSONVILLE.
Aug 8, 10:00 AM CDTFLASH FLOOD4 Se Whites Creek, TNSEVERAL APARTMENTS AND CARS FLOODED AT THE PARKWOOD VILLA APARTMENT COMPLEX ON BRICK CHURCH PIKE AT BRILEY PARKWAY
Aug 8, 10:00 AM CDTFLASH FLOODNashville, TN35 WATER RESCUES WERE CONDUCTED ACROSS DAVIDSON COUNTY THIS MORNING
Aug 8, 10:26 AM CDTHEAVY RAIN 6.95 Ne Nashville, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
242 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

474 
WGUS54 KOHX 081005
FFWOHX
TNC037-165-189-081300-
/O.NEW.KOHX.FF.W.0027.130808T1005Z-130808T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
505 AM CDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 800 AM CDT

* AT 503 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL AMOUNTS OF 2 TO AS MUCH AS 4 INCHES WILL BE  
  POSSIBLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NASHVILLE...BELLE MEADE...GOODLETTSVILLE...HENDERSONVILLE...
  HERMITAGE...LAKEWOOD...MADISON...MILLERSVILLE...MOUNT JULIET AND
  OLD HICKORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3621 8648 3610 8670 3608 8697 3615 8700
      3622 8699 3625 8697 3644 8660

$$

21
5 follow-up statements
143 
WGUS74 KOHX 081158
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
658 AM CDT THU AUG 8 2013

TNC037-165-189-081300-
/O.CON.KOHX.FF.W.0027.000000T0000Z-130808T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUMNER TN-WILSON TN-DAVIDSON TN-
658 AM CDT THU AUG 8 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DAVIDSON...NORTHWESTERN
WILSON AND SOUTHWESTERN SUMNER COUNTIES UNTIL 800 AM CDT...

AT 652 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORM ACTIVITY WAS BEGINNING TO DECREASE IN 
INTENSITY. HOWEVER...3 TO 6 INCHES OF RAINFALL HAS FALLEN ACROSS 
MUCH OF THE WARNED AREA OVER THE LAST COUPLE OF HOURS. PLEASE KEEP 
IN MIND THAT FLOODING CAN AND WILL CONTINUE EVEN AFTER THE HEAVIER 
RAINFALL ENDS. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
NASHVILLE...BELLE MEADE...GOODLETTSVILLE...HENDERSONVILLE...
HERMITAGE...LAKEWOOD...MADISON...MILLERSVILLE...MOUNT JULIET AND OLD
HICKORY.

FLOOD RESCUES AND REPORTS OF IMPASSABLE ROADWAYS HAVE BEEN RECEIVED 
SINCE THE HEAVY RAINFALL BEGAN OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3621 8648 3610 8670 3608 8697 3615 8700
      3622 8699 3625 8697 3644 8660

$$

21
895 
WGUS54 KOHX 081229
FFWOHX
TNC037-165-189-081700-
/O.EXT.KOHX.FF.W.0027.000000T0000Z-130808T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
729 AM CDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL NOON CDT

* AT 725 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING   
  ACROSS THE WARNED AREA. ANYWHERE FROM 3 TO AS MUCH AS 7 INCHES OF  
  RAINFALL HAS FALLEN ACROSS THE WARNING AREA. 6 TO 7 INCHES OF      
  RAINFALL HAS BEEN REPORTED IN MADISON TENNESSEE WHERE EVACUATIONS  
  ARE ONGOING. 

  A FLASH FLOOD EMERGENCY IS THEREFORE IN EFFECT FOR MADISON 
TENNESSEE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...NASHVILLE...
  BELLE MEADE...GOODLETTSVILLE...HENDERSONVILLE...HERMITAGE...
  LAKEWOOD...MADISON...MILLERSVILLE...MOUNT JULIET AND OLD HICKORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3621 8648 3610 8670 3608 8697 3615 8700
      3622 8699 3625 8697 3644 8660

$$

21
837 
WGUS74 KOHX 081323
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
823 AM CDT THU AUG 8 2013

TNC037-165-189-081700-
/O.CON.KOHX.FF.W.0027.000000T0000Z-130808T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUMNER TN-WILSON TN-DAVIDSON TN-
823 AM CDT THU AUG 8 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DAVIDSON...NORTHWESTERN
WILSON AND SOUTHWESTERN SUMNER COUNTIES UNTIL NOON CDT...

...A FLASH FLOOD EMERGENCY IS IN EFFECT FOR NORTHEASTERN DAVIDSON 
COUNTY INCLUDING MADISON AND NORTHEAST NASHVILLE...

AT 815 AM CDT...EMERGENCY MANAGEMENT AND BROADCAST MEDIA REPORTED 
THAT EXTENSIVE FLASH FLOODING WAS ONGOING ACROSS THE WARNED AREA. 
NUMEROUS ROADWAYS REMAIN UNDERWATER INCLUDING INTERSTATE 24...BRILEY 
PARKWAY...GALLATIN PIKE...AND OLD HICKORY BOULEVARD WITH WATER 
RESCUES AND EVACUATIONS ONGOING IN THE MADISON AND NORTHEAST 
NASHVILLE AREAS. TRAVEL IS NOT RECOMMENDED IN THE WARNED AREA DUE TO 
THE EXTENSIVE FLOODING.

SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
NASHVILLE...BELLE MEADE...GOODLETTSVILLE...HENDERSONVILLE...
HERMITAGE...LAKEWOOD...MADISON...MILLERSVILLE...MOUNT JULIET AND OLD
HICKORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS 
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. 
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR 
IN A VEHICLE.

&&

LAT...LON 3621 8648 3610 8670 3608 8697 3615 8700
      3622 8699 3625 8697 3644 8660

$$

SHAMBURGER
074 
WGUS74 KOHX 081544
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1044 AM CDT THU AUG 8 2013

TNC037-165-189-081700-
/O.CON.KOHX.FF.W.0027.000000T0000Z-130808T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUMNER TN-WILSON TN-DAVIDSON TN-
1044 AM CDT THU AUG 8 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DAVIDSON...NORTHWESTERN
WILSON AND SOUTHWESTERN SUMNER COUNTIES UNTIL NOON CDT...

AT 1040 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL APPROACHING THE WARNED AREA 
FROM THE WEST. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE 
POSSIBLE ACROSS THE WARNED AREA OVER THE NEXT FEW HOURS. 

FLOODING CONTINUES TO BE REPORTED IN SEVERAL LOCATIONS ACROSS 
DAVIDSON...WILSON...AND SUMNER COUNTIES. ADDITIONAL RAINFALL MAY 
AGGREVATE ANY ONGOING FLOODING ACROSS THE WARNED AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
NASHVILLE...BELLE MEADE...GOODLETTSVILLE...HENDERSONVILLE...
HERMITAGE...LAKEWOOD...MADISON...MILLERSVILLE...MOUNT JULIET AND OLD
HICKORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3621 8648 3610 8670 3608 8697 3615 8700
      3622 8699 3625 8697 3644 8660

$$

SHAMBURGER
589 
WGUS74 KOHX 081656
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1156 AM CDT THU AUG 8 2013

TNC037-165-189-081710-
/O.EXP.KOHX.FF.W.0027.000000T0000Z-130808T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUMNER TN-WILSON TN-DAVIDSON TN-
1156 AM CDT THU AUG 8 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DAVIDSON...
NORTHWESTERN WILSON AND SOUTHWESTERN SUMNER COUNTIES WILL BE ALLOWED
TO EXPIRE AT NOON CDT...

A FLASH FLOOD WARNING HAS BEEN REISSUED FOR DAVIDSON...WILSON...AND 
SUMNER COUNTIES. IF FLOODING IS OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3621 8648 3610 8670 3608 8697 3615 8700
      3622 8699 3625 8697 3644 8660

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 4:06 AM CDT, 59 minutes earlier.

Area forecast discussion, Aug 8, 4:06 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
406 AM CDT THU AUG 8 2013

.DISCUSSION...
LATEST ANALYSIS SHOWING COLD FRONT RUNNING FROM THE GREAT LAKES
DOWN INTO THE PLAINS. AIRMASS AHEAD REMAINS PLENTY MOIST AND
UNSTABLE. THIS FRONTAL BOUNDARY ALONG WITH BITS OF ENERGY PASSING
PERIODICALLY IN ML/UL N/NW FLOW WILL BE KEY PLAYERS OVER THE NEXT
SEVERAL DAYS. THIS FRONT EXPECTED TO SAG SOUTHWARD TODAY...SETTING
UP ACROSS KY...AND THEN REMAINS IN THAT GENERAL VICINITY THROUGH
LATE SATURDAY BEFORE DROPPING DOWN AND HOLDING OVER THE MID-STATE.
UVV EXPECTED TO BE ENHANCED AS SERIES OF WEAK WAVES RIDES UP ALONG
BOUNDARY AND COMBINES WITH PASSING ML/UL IMPULSES. MODERATE/DEEP
MOISTURE WILL REMAIN IN PLACE AND GIVEN SYNOPTIC/MESOSCALE
FEATURES...CURRENT TREND OF SCATTERED TO NUMEROUS SHOWERS/STORMS
WILL REMAIN INTACT THROUGH SUNDAY. SEVERE POTENTIAL OF STORMS
REMAINS ON LOW SIDE BUT LOCALIZED FLOODING VERY POSSIBLE AS
TRAINING AFFECTS ALONG QUASI-STATIONARY BOUNDARY QUITE FEASIBLE.

FRONTAL BOUNDARY SEEMS TO WORK BACK NORTH INTO KY LATE SUNDAY AS
ML/UL FLOW REMAINS MORE WESTERLY BUT SECONDARY FRONT DROPS OUT OF
THE GREAT LAKES. KY BOUNDARY LOOKS TO WASH OUT LATER MONDAY WHILE
SECONDARY BOUNDARY BECOMES DOMINANT. UPPER TROUGH DEEPENS MONDAY-
TUESDAY...WHICH WILL PUSH THIS FRONT SOUTH OF THE AREA LATER
TUESDAY. BOUNDARY BECOMES STATIONARY ACROSS CENTRAL MS/AL/GA
WEDNESDAY/THURSDAY. PASSING BOUNDARY WILL KEEP PCPN CHANCES
FAIRLY HIGH EARLY NEXT WEEK BUT CHANCES WILL BE REDUCED MID-WEEK
WITH FOCUS SHIFTED SOUTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      86  73  87  72 /  60  50  60  50
CLARKSVILLE    86  71  86  70 /  60  50  50  60
CROSSVILLE     80  69  80  68 /  60  40  60  40
COLUMBIA       86  73  87  72 /  60  40  50  40
LAWRENCEBURG   86  72  87  71 /  60  30  50  30
WAVERLY        86  72  87  71 /  60  40  50  50

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 7, 5:38 AM CDT, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
538 AM CDT WED AUG 7 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-081030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
538 AM CDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT.
STORMS COULD BECOME STRONG AT TIMES LOCALLY...PRODUCING GUSTY
WIND AND FREQUENT LIGHTNING. STRONGER STORMS MAY ALSO PRODUCE
MINOR STREET FLOODING AS WELL AS RISES ON CREEKS AND SMALL STREAMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

07

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:22 PM CDTSpecial Weather StatementOHXBenton38 min
Aug 8, 3:57 AM CDTAreal Flood AdvisoryOHXDavidson2 hr
Aug 8, 5:24 AM CDTRiver Flood AdvisoryOHXDavidson7 hr
Aug 8, 5:48 AM CDTRiver Flood AdvisoryOHXDavidson4 hr
Aug 8, 6:01 AM CDTAreal Flood AdvisoryOHXSumner, Trousdale, Wilson119 min
Aug 8, 6:24 AM CDTFlash Flood WarningOHXSumner, Wilson3 hr
Aug 8, 6:24 AM CDTRiver Flood WarningOHXDavidson2 hr
Aug 8, 7:16 AM CDTRiver Flood WarningOHXDavidson3 hr
Aug 8, 7:50 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Robertson, Sumner3 hr
Aug 8, 9:20 AM CDTAreal Flood AdvisoryOHXSmith, Trousdale3 hr
Aug 8, 9:33 AM CDTFlash Flood WarningOHXSumner, Wilson3 hr
Aug 8, 10:48 AM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson57 min
Aug 8, 10:56 AM CDTAreal Flood AdvisoryOHXJackson, Overton, Putnam3 hr
Aug 8, 11:14 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson31 min
Aug 8, 11:27 AM CDTFlash Flood WarningOHXDeKalb, Jackson, Overton, Putnam, Smith3 hr
Aug 8, 11:30 AM CDTSpecial Weather StatementOHXWilliamson60 min
Aug 8, 11:43 AM CDTSpecial Weather StatementOHXSumner62 min
Aug 8, 11:53 AM CDTFlash Flood WarningOHXDavidson, Robertson, Sumner, Trousdale, Wilson3 hr
Aug 8, 12:23 PM CDTAreal Flood AdvisoryOHXWilliamson112 min
Aug 8, 12:29 PM CDTSpecial Weather StatementOHXMaury, Williamson46 min
Aug 8, 12:46 PM CDTRiver Flood AdvisoryOHXDavidson3 hr
Aug 8, 1:06 PM CDTSpecial Weather StatementOHXLawrence54 min
Aug 8, 1:23 PM CDTAreal Flood AdvisoryOHXLawrence, Wayne112 min
Aug 8, 1:30 PM CDTSpecial Weather StatementOHXBedford, Cannon, Coffee, Warren45 min
Aug 8, 1:32 PM CDTSpecial Weather StatementOHXStewart43 min
Aug 8, 1:59 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart61 min
Aug 8, 2:03 PM CDTSpecial Weather StatementOHXHumphreys42 min
Aug 8, 2:11 PM CDTSpecial Weather StatementOHXHumphreys49 min
Aug 8, 2:15 PM CDTSpecial Weather StatementOHXDeKalb, Van Buren, Warren, White60 min
Aug 8, 2:27 PM CDTAreal Flood AdvisoryOHXDeKalb, Jackson, Overton, Putnam, Smith2 hr
Aug 8, 2:30 PM CDTSevere Thunderstorm WarningOHXHickman45 min
Aug 8, 2:37 PM CDTSpecial Weather StatementOHXMontgomery53 min
Aug 8, 2:54 PM CDTAreal Flood WarningOHXDavidson, Robertson, Sumner, Trousdale, Wilson3 hr
Aug 8, 3:04 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry116 min
Aug 8, 3:20 PM CDTSpecial Weather StatementOHXHickman40 min

Nearby

Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.